View Full Version : Important quick question.... SM meds and soft poop
7th August 2011, 03:21 PM
Something in Gracie's meds is making her poop too soft.... today was worst yet. Not really diarrhea but big change from her normal hard poop on raw food. I think it may be the Prilosec (omeprazole).... would gabapentin or tramadol cause that? We are not giving her much tramadol though.
Related to this, can we give her flagyl on these meds or no?
7th August 2011, 03:31 PM
Any new med can cause potential stool change. I wouldn't worry about it for now. I'd call your vet about flagyl but as far as I know there shouldn't be any conflict. Why flagyl? I wouldn't give it only because you are seeing a soft stool; assume she is being treated for something else?
7th August 2011, 04:49 PM
Was just checking in case it looked like a flagyl issue. But am thinking it is omeprazole. Meds did not affect her poop until we added that. And looks like a very common side effect. Not usual for gabapentin ot tramadol to do it.
7th August 2011, 05:10 PM
I'd certainly mention tomorrow, but am assuming it's more a combination of things, rather then just one. Poor Gracie, poor Debra. Keep those feathers a bit short on her rearend for now I guess. I know this all starting to catch up with you. I'll start a new post.
7th August 2011, 06:54 PM
Any new med can cause potential stool change. I wouldn't worry about it for now. I'd call your vet about flagyl but as far as I know there shouldn't be any conflict. ...
Powered by vBulletin® Version 4.2.1 Copyright © 2016 vBulletin Solutions, Inc. All rights reserved.